Page  of  Celexa citalopram FDA ALERT  Potentially LifeThreatening Serotonin Syndrom e When Used with Triptan Medicines A lifethreatening condition called serotonin syndrome ca n happen when medicine

Page of Celexa citalopram FDA ALERT Potentially LifeThreatening Serotonin Syndrom e When Used with Triptan Medicines A lifethreatening condition called serotonin syndrome ca n happen when medicine - Description

g sumatriptan Imitrex57518 are used together Signs and symptoms of serotonin syndrome may i nclude restlessness hallucinations loss of coordination fast heart beat increased body temperature fast changes in blood pressure overactive reflexes diarrhe ID: 14332 Download Pdf

129K - views

Page of Celexa citalopram FDA ALERT Potentially LifeThreatening Serotonin Syndrom e When Used with Triptan Medicines A lifethreatening condition called serotonin syndrome ca n happen when medicine

g sumatriptan Imitrex57518 are used together Signs and symptoms of serotonin syndrome may i nclude restlessness hallucinations loss of coordination fast heart beat increased body temperature fast changes in blood pressure overactive reflexes diarrhe

Similar presentations


Download Pdf

Page of Celexa citalopram FDA ALERT Potentially LifeThreatening Serotonin Syndrom e When Used with Triptan Medicines A lifethreatening condition called serotonin syndrome ca n happen when medicine




Download Pdf - The PPT/PDF document "Page of Celexa citalopram FDA ALERT P..." is the property of its rightful owner. Permission is granted to download and print the materials on this web site for personal, non-commercial use only, and to display it on your personal computer provided you do not modify the materials and that you retain all copyright notices contained in the materials. By downloading content from our website, you accept the terms of this agreement.



Presentation on theme: "Page of Celexa citalopram FDA ALERT Potentially LifeThreatening Serotonin Syndrom e When Used with Triptan Medicines A lifethreatening condition called serotonin syndrome ca n happen when medicine"— Presentation transcript: